Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/20227

Title: Towards the classification of homogeneous third-order Hamiltonian operators
Authors: Ferapontov, E.V.
Pavlov, Maxim V.
Vitolo, R.F.
Keywords: Hamiltonian operator
Jacobi identity
Projective group
Quadratic complex
Monge Metric
Issue Date: 2016
Publisher: © The Authors. Published by Oxford University Press
Citation: FERAPONTOV, E.V., PAVLOV, M.V. and VITOLO, R.F., 2016. Towards the classification of homogeneous third-order Hamiltonian operators. International Mathematics Research Notices, 2016 (22), pp. 6829-6855.
Abstract: Let V be a vector space of dimension n + 1. We demonstrate that n-component third-order Hamiltonian operators of differential-geometric type are parametrised by the algebraic variety of elements of rank n in S2(Λ2V) that lie in the kernel of the natural map S2(Λ2V)→Λ4V. Non-equivalent operators correspond to different orbits of the natural action of SL(n + 1). Based on this result, we obtain a classification of such operators for n≤4.
Description: This is a pre-copyedited, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The version of record is available online at http://dx.doi.org/10.1093/imrn/rnv369.
Sponsor: This paper was supportted by GNFM of the Istituto Nazionale di Alta Matematica, the Istituto Nazionale di Fisica Nucleare, and the Dipartimento di Matematica e Fisica \E. De Giorgi" of the Universita del Salento. MVP's work was also partially supported by the grant of Presidium of RAS \Fundamental Problems of Nonlinear Dynamics" and by the RFBR grant 11-01-0019
Version: Accepted for publication
DOI: 10.1093/imrn/rnv369
URI: https://dspace.lboro.ac.uk/2134/20227
Publisher Link: http://dx.doi.org/10.1093/imrn/rnv369
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Paper2.5.pdfAccepted version310.75 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.